Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

A finiteness theorem for Ricci curvature in dimension three


Author: Shun-Hui Zhu
Journal: Bull. Amer. Math. Soc. 23 (1990), 423-426
MSC (1985): Primary 53C20
MathSciNet review: 1027905
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 53C20

Retrieve articles in all journals with MSC (1985): 53C20


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1990-15950-6
PII: S 0273-0979(1990)15950-6